# SDR 97ZZZX615

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Engine: Garrtt TPE33110U
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 1379287L403
- Condition: Failed
- Location: Eng Bleed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR LINE FAILED AT ENGINE ATTACHMENT FLANGE.  WELD CRACKED AND LINE SEPARATED IN-FLIGHT. ACFT WAS 10 HRS OUT OF INSP WITH NO LEAKS EVIDENT IN THE INSP.  S/B 21-JM-7797 (OPTIONAL) WAS NOT C/W AT THIS TIME.
